# SDR FDEA201011034244

- Difficulty date: November 3, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 31,835 hours, 10,221 cycles
- Engine: Pwa PW4152
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: A53974219220
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR63 AFT CARGO LBL 10 "T" EXTRUSION EXFOLIATED ON LOWER FWD SIDE INSTALLED SPLICE REPAIR "T EXTRUSION AND L EXTRUSION" AT FR63 AFT CARGO LBL 10 TO RBL 12 ON LOWER FWD SIDE IAW SRM 53-10-15, PAGE 259/260, FIGURE 209, SHEET 1.
